Over a decade ago, I stopped taking antidepressants. I don’t recommend them for anyone. They made me kind of numb to what was going on around me, meaning that I missed the subtle cues that life threw my way and left me trying to put my life back together after a traumatic event in semi-darkness. And even though they reduced the amount I cried (not by that much), the side effects were horrendous…including suicidal ideations, a side effect in teens and young adults that came to light shortly after I stopped taking the drugs.
Withdrawing from them was a nightmare. It was like my autonomous nervous system had to relearn how to operate. I was tired all the time. I wanted to sleep during the day and was awake for long periods at night. My temperature regulation was malfunctioning, mostly making me cold, except at night when I was hot. Then I had a million aches and pains that I swear I never had before. This was on top of the emotional rollercoaster I found myself on for almost a year as the numbness of the drugs wore off in stages.
I’m thinking about all this as I withdraw from florinef. I’ve been exhausted for days. Three days in bed, mostly sleeping, then today I was awake but resting a bunch. My blood pressure was off for a few days. My sleep schedule is messed up. Sometimes I think that there are some bodily fundamentals one shouldn’t mess with. Sometimes I’m incredibly grateful that there is a drug that I could take for my blood pressure, even if it’s time for me to stop now.
A friend told me today that he thinks I’m tough for how I’m handling the withdrawal symptoms. I laughed because I don’t know how else I would do it. I suppose I could have freaked out and gone back to the full dose. But I’m done with this drug. I only agree to take drugs when the benefits outweigh the side effects. The balance has tipped in the other direction, and if it hasn’t, I need to know that florinef is required for my continued progress towards having my life back. The only way to find out is to stop it. And possibly have problems that can’t be treated by another less problematic drug. So I’m taking steps to gather that information. It’s just a withdrawal process I have to go through to get there.
Added a little more to my hips for Lyme today. The goal is to reach 3 minutes on each side. Today is 6 days after the last treatment on my lower back. I’m hoping I don’t get a big herx given the stress my body is already dealing with.
- Babesia, ilium, 1 minute each side; knees/elbows, 1 minute; liver, 5 minutes; chest, 5 minutes; shoulder blades, 30 seconds each
- Lyme, hips, 1 minute 30 seconds each side; knees/elbows 1 minute; shoulders, 30 seconds each, feet 1 minute; lower back, 5 minutes
- Candida, abdomen, 10 minutes; chest, 2 minutes
- juiced greens
- diatomaceous earth
- skin brushing
- lots of rest
I was sad to miss out on yoga today, but my body is still toast. Lots of night sweats and waking up last night. Even a difficult time falling asleep. My sleep cycle is topsy turvy, so is my temperature regulation. My water function is also off. I had to urinate several times during the night.
Today, I could feel the urinary tract infection. I constantly felt like I had to pee, even when there wasn’t much in my bladder. My bladder hurts a little, too, especially after I evacuate it.
My chest rash is starting to calm down. It flares when I get to hot, but it’s a little less itchy today. Maybe in part because I was not so hot as to get totally sweaty over and over.
My intestines have the clean out process going on. I’m wondering if that’s from the diatomaceous earth (still 1/4 tsp before bed) or from the antifungal drug. No way to test until I stop the antifungal drug.
I had to rest a lot. That’s the name of the game. I had enough energy to load the dishwasher, then I needed to lie down. I feel chest compression when I’m up for too long (like more than 10 minutes).
My hand joints, wrists and elbows are bothering me a little. Surprisingly, not much else hurts beyond a dull ache.
One last thing, I have a big pimple (discovered last night) on my right shoulder blade, right where the Small Intestines 11 acupuncture point is. I wonder what that means.
Categories: healing process, Herx reactions, iatrogenic complications, pharmaceutical treatments
Leave a Reply